# SDR UIEA2025011300051

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, AFT FLAP LOWER SKIN OUTER PLIES WITH DENT BETWEEN IFS 230 AND IFS 280.( DENT WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG 201 SHEET 4 PAGE 1-5. NO FURTHER DEFECTS NOTED )
